Cardiac murmur and Macular rupture - from FDA reports
There is no Macular Rupture reported by people with Cardiac Murmur yet. We study people who have Macular Rupture and Cardiac Murmur from FDA . Find out below who they are, other conditions they have and drugs they take.
What to expect?
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Nov, 21, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Macular rupture and Cardiac murmur?
- Check symptoms - is your macular rupture caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeMacular rupture and Cardiac murmur from FDA and eHealthMe reports
Cardiac murmur (an heart sound in valve abnormality) (latest reports from 10,564 Cardiac murmur patients)
Macular rupture (breaks in macula a part of internal eye) has been reported by people with bronchitis, psoriasis, constipation, back pain, keratitis (latest reports from 22 Macular rupture patients).
Browse all symptoms of Cardiac murmura b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Macular ruptureMacular rupture
Other conditions that could case Macular ruptureMacular rupture
What would happen?
You may be interested in these reviews
Hello, I was just told by my family doctor that I have a loud murmur and will be seeing a cardiologist July 13, this is very scary and I knew that something was not right with my heart. Has anyone else had this happen? I don't know if its a side effect from the copaxone or just something that ...